New Rockford Transcript - Official Newspaper of Eddy County since 1883

Letter to the Editor: Be aware of the symptoms of opioid overdose

 

July 8, 2019



Overdoses are happening everywhere, all over the country. In our current society, the streets are filled to the brim with ultra-strong heroin that’s often mixed with fentanyl and a multitude of its analogues. This makes life saving efforts, like Narcan, futile when trying to reverse an overdose. The thing is, overdoses don’t just happen in the bathroom or bedroom at home. In fact, many people who overdose do so in public areas. Overdoses can happen in the grocery store, in the car, at a shopping mall… just about anywhere. Overdoses happen when a person has taken more opiates (or opioi...



For access to this article please sign in or subscribe.



 
 

Our Family of Publications Includes:

Powered by ROAR Online Publication Software from Lions Light Corporation
© Copyright 2019

Rendered 08/19/2019 11:08